# SDR VNAA202408090006

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC67010149
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON POWER CONTROL UNIT AND TENSION REGULATOR ACCESS DOOR (552JB) WAS REPAIRED PER REO 690-57-22-080 REV - -
